# SDR 08FDEA01978

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504651
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PYLON NUMBER ONE LT INNER STRUT SKIN NEAR ACCESS PANEL 433BL CUTOUT, PPS 124.76.  EVALUATE AND RECTIFY.  REPLACED PYLON NUMBER ONE LT INNER STRUT SKIN NEAR ACCESS PANEL 433BL CUTOUT IN ACCORDANCE WITH BOEING DRAWING 311N5002 ID 0013 REVISION E, 311N5046 ID 00002 REVISION A  AND B757-200 SRM 51-10-02 REVISION 93.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
